institution logo
If you're member of the institution,  you just have to login to download the file in restricted access. It is not necessary to request a print.

Request copy

A cell-based smoothed finite element method for kinematic limit analysis
Le, Canh. V.; Nguyen-Xuan, H.; Askes, H. et al.
2010In International Journal for Numerical Methods in Engineering, 83 (12), p. 1651-1674

Document(s) requested
A cell-based smoothed FEM.pdf

The desired document is not currently available on open access. Nevertheless you can request an offprint through the form below. If your request is accepted you will receive by e-mail a link allowing you access to the document for 5 days, 5 download attempts maximum.

Request form

Fields marked with ✱ are compulsory.

Back to the reference
Contact ORBilu